# SDR VNAA20250127035

- Difficulty date: December 12, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL (4 SEGMENTS) SEVERAL LOCATIONS RBL / LBL 9.00'' BTW FS581 TO FS830 AT PASSENGER CABIN.    SEAT RAIL (4 SEGMENTS) RBL / LBL 9.00'' BTW FS581 TO FS830 AT PASSENGER CABIN WERE EVALUATED OUT OF LIMITS PER CRJ-700 SRM 53-51-49-101-001-A01 AND WERE REPLACED PER CRJ700 AMM 53-00-49 CONFIG.A03
